# SDR CHQA20130621223

- Difficulty date: June 21, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N574RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500845
- Aircraft time: 20,260 hours, 17,777 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,393 hours, 22,590 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  MAIN ENTRY DOOR HAND RAIL EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MX FOUND A DAMAGED WIRE IN THE MAIN ENTRY DOOR WIRING HARNESS AND REPAIRED THE WIRE.  OPS CHECKED GOOD AND NO FUTHER DEFECTS WERE NOTED.
